# SDR SWAA106523

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 22,074 hours, 12,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FWD FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
